# SDR DHL9970203C

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, NR 1 ENGINE UPPER COWLING NR 14 FRAME HS EVIDENCE OF HEAVY CHAFING UNDER IMPROPER STRAP REPAIR AT 1/B FLANGE, AT O/B AFT CORNER OF COWL.  REMOVED REPAIR, INSTALLED REPAIR PER SRM 54-10-3, 6 BY 3 N/R 6095.
